# SDR M3HA97047A

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4204G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 061
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: 3100040
- Condition: Shorted
- Location: Nr 1 Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 418 - BRAKE TEMP HOT LIGHT ILLUMINATED AT ROTATION AND REMAINED ON FOR APPROX 10 MINUTES IN FLIGHT.  A/C RETURNED TO HNL, AN UNEVENTFUL LANDING WAS MADE IN HNL.  INSPECTED ALL 4 BRAKES, FOUND TO BE OK FOR SERVICE, MEL'D BRAKE TEMP IND SYSTEM.  REMOVED AND INSTALLED SERVICEABLE NR 1 BRAKE COMPENSATOR.  (M)
